# SDR ASAA2019062409799

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 24,750 hours, 8,078 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INTERMITTANT AMBER VTK DISPLAYED ON FO'S ND DISPLAY. GROUNDED - YES. REST FMC'S, ALL INDICATIONS NORMAL. REF B737-900 AMM 34-61-00.
